MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Catalog Number 01.32.148MB
Health Effect - Clinical Code Pain (1994)
Date of Event 08/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 september 2019 lot 166635: (b)(4) items manufactured and released on 15-feb-2017.Expiration date: 2022-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implants involved in the event, batch review performed on 05 september 2019 stem: amistem h 01.18.141 ha coated lat stem size 1 (k093944) lot.161434 lot 161434: (b)(4) items manufactured and released on 16-jun-2016.Expiration date: 2021-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Liner: versafitcup dm 01.26.2848 mhc double mobility hc liner ø 48/28 (k092265) lot.171727 lot 171727: (b)(4) items manufactured and released on 26-jul-2017.Expiration date: 2022-07-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.171403.Lot 171403: (b)(4) items manufactured and released on 25-jul-2017.Expiration date: 2022-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The cause of the pain is unknown.The surgeon did not provide any additional details.The revision surgery will take place on (b)(6) 2019.More details to follow once the revision surgery has been completed.
 
Additional Manufacturer Narrative
The patient has been complaining of pain and the cause of the pain is unknown.Numerous labs have been taken and the surgeon, about 2 years after primary decided to explant all hardware and implant an antibiotic spacer.The surgery was completed successfully.When the agent was asked if this was an infection, she replied that the surgeon is not sure what the issue is but decided to remove all hardware and take labs.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9122616
Report Number3005180920-2019-00809
Device Sequence Number2657405
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2022
Device Catalogue Number01.32.148MB
Device Lot Number166635
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer08/28/2019
08/28/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/31/2019
12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;